# SDR MASA2010040400295

- Difficulty date: April 4, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 24,139 hours, 22,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD FUSELAGE EMERGENCY LIGHT INOP.  RELAMPED RT FORWARD FUSE EMERGENCY LIGHT.
